GYRUS ACMI, INC. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Model Number |
PS-0523CJDA |
| Medical Device Problem Codes |
Fitting Problem (2183); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation: it is likely the following led to the malfunction: one of the five connector recognition pins, located at the bottom right, was found to be bent.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the powerseal exhibited the recognition pin was bent, preventing the connector from being fully inserted and causing it to fail to be recognized.There was no patient involvement.